# SDR SWIA202157168

- Difficulty date: February 14, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR AFT SEAL STRIKER DENTED/GOUGED NEAR UPPER END. ( MARKED )   (C-CHECK RO 4/1/2021)     REPAIRED PASSENGER DOOR AFT SEAL STRIKER DENTED/GOUGED NEAR UPPER END REF MHIRJ REO 670-53-22-001 REV J DATED:2016-11-10 REPAIR TYPE 1. LEAK CHECK GOOD. SKY CARD 51-900-1002-SKY COMPLIED WITH.
